# SDR DBCA2016051400002

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N333PC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258669
- Aircraft time: 5,680 hours, 5,128 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WHILE COMPLYING WITH RUDDER BIAS CHECK WITH THE ENGS AT POWER, CREW RECEIVED MASTER WARNING HORN.  CREW RETURNED THROTTLES TO IDLE, NO CHANGE.  CREW PULLED BREAKER & MASTER WARNING HORN STOPPED.  CREW RETURNED FOR MX.  MX POWERED ACFT NORMALLY & FOUND MASTER WARNING HORN DID NOT SOUND.  ALL SYSTEMS OPERATING NORMALLY.  ACFT RETURNED TO SERVICE.
